# SDR DALA1140209008

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 46,882 hours, 37,449 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59306101
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE VERTICAL STAB L/E UPPER REMOVAL PANEL RT SKIN WITH MULTIPLE WORN HOLES ALONG THE LOWER L/E ISSUED ERA 493753-14 REV ORG DATED 06/19/2011.
